# SDR AALA2020082549005

- Difficulty date: August 23, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 19,699 hours, 5,563 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Condition: Damaged
- Location: Captain'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BLURRED FIXED WINDOW CAPTAIN SIDE COCKPIT. REMOVED AND INSTALLED NEW FIXED WINDOW CAPTAIN SIDE IN COCKPIT PER AMM 56-11-12-000-001-A, AMM 56-11-12-400-002-A, AND AMM 30-42-00-710-001-A.
